Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 6, Number 2

Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 6, Number 2 (1982)
Bull. Amer. Math. Soc. 6 (1982)
More Information
Full-text PDF    
Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 6, Number 2 (1982)
Bull. Amer. Math. Soc. 6 (1982)
More Information
Full-text PDF    
The mathematical approach to the sonic barrier
Cathleen Synge Morawetz.
Bull. Amer. Math. Soc. 6 (1982), 127-145
Abstract, references and article information
Full-text PDF    
MathSciNet review: 640941
Poincaré and algebraic geometry
Phillip A. Griffiths.
Bull. Amer. Math. Soc. 6 (1982), 147-159
Abstract, references and article information
Full-text PDF    
MathSciNet review: 640942
Problems on Abelian functions at the time of Poincaré and some at present
Jun-ichi Igusa.
Bull. Amer. Math. Soc. 6 (1982), 161-174
Abstract, references and article information
Full-text PDF    
MathSciNet review: 640943
Poincaré and Lie groups
Wilfried Schmid.
Bull. Amer. Math. Soc. 6 (1982), 175-186
Abstract, references and article information
Full-text PDF    
MathSciNet review: 640944
The Cauchy-Riemann equations and differential geometry
R. O. Wells Jr..
Bull. Amer. Math. Soc. 6 (1982), 187-199
Abstract, references and article information
Full-text PDF    
MathSciNet review: 640945
Graeme Segal’s Burnside ring conjecture
J. Frank Adams.
Bull. Amer. Math. Soc. 6 (1982), 201-210
Abstract, references and article information
Full-text PDF    
MathSciNet review: 640946
A $II_{1} $ factor with two nonconjugate Cartan subalgebras
A. Connes and V. Jones.
Bull. Amer. Math. Soc. 6 (1982), 211-212
Abstract, references and article information
Full-text PDF    
MathSciNet review: 640947
The multiplicity of eigenvalues
Peter D. Lax.
Bull. Amer. Math. Soc. 6 (1982), 213-214
Abstract, references and article information
Full-text PDF    
MathSciNet review: 640948
Lorentzian forms for the Leech lattice
J. H. Conway and N. J. A. Sloane.
Bull. Amer. Math. Soc. 6 (1982), 215-217
Abstract, references and article information
Full-text PDF    
MathSciNet review: 640949
A note on a problem of Saff and Varga concerning the degree of complex rational approximation to real valued functions
S. W. Ellacott.
Bull. Amer. Math. Soc. 6 (1982), 218-220
Abstract, references and article information
Full-text PDF    
MathSciNet review: 640950
Finite linear groups whose ring of invariants is a complete intersection
Victor Kac and Kei-ichi Watanabe.
Bull. Amer. Math. Soc. 6 (1982), 221-223
Abstract, references and article information
Full-text PDF    
MathSciNet review: 640951

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Emmy Noether,, by Auguste Dick.
Reviewer: Hans Zassenhaus
Bull. Amer. Math. Soc. 6 (1982), 224-230
Review information
Full-text PDF
Product integration, by John D. Dollard and Charles N. Friedman.
Reviewer: Michael A. Freedman
Bull. Amer. Math. Soc. 6 (1982), 230-233
Review information
Full-text PDF
Nonnegative matrices in the mathematical sciences, by Abraham Berman and Robert J. Plemmons.
Reviewer: Charles R. Johnson
Bull. Amer. Math. Soc. 6 (1982), 233-235
Review information
Full-text PDF
Minimal factorization of matrix and operator functions, by H. Bart, I. Gohberg and M. A. Kaashoek.
Reviewer: J. William Helton
Bull. Amer. Math. Soc. 6 (1982), 235-238
Review information
Full-text PDF
Spline functions: Basic theory, by Larry L. Schumaker.
Reviewer: Joseph W. Jerome
Bull. Amer. Math. Soc. 6 (1982), 238-247
Review information
Full-text PDF
Polylogarithms and associated functions, by Leonard Lewin.
Reviewer: Richard Askey
Bull. Amer. Math. Soc. 6 (1982), 248-251
Review information
Full-text PDF